CSpace
On the Bargmann transform and the Wigner transform
Luo, SL
1998-07-01
Source PublicationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY
ISSN0024-6093
Volume30Pages:413-418
AbstractWe observe that the Bargmann transform arises from the polar decomposition of a simple restriction operator. By virtue of the Bargmann transform, the Wigner transform is imbedded in the geometric symmetry group of phase space. From this imbedding, we easily obtain that the spectrum of the Wigner transform consists of {e(ik pi/12); k = 0, 1,...,23}.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000075012800008
PublisherLONDON MATH SOC
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13869
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Luo, SL. On the Bargmann transform and the Wigner transform[J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,1998,30:413-418.
APA Luo, SL.(1998).On the Bargmann transform and the Wigner transform.BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,30,413-418.
MLA Luo, SL."On the Bargmann transform and the Wigner transform".BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 30(1998):413-418.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Luo, SL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Luo, SL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Luo, SL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.